×

zbMATH — the first resource for mathematics

On the structure and ideal theory of complete local rings. (English) Zbl 0060.07001

MSC:
13H99 Local rings and semilocal rings
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Claude Chevalley, On the theory of local rings, Ann. of Math. (2) 44 (1943), 690 – 708. · Zbl 0060.06908 · doi:10.2307/1969105 · doi.org
[2] I. S. Cohen and A. Seidenberg, Prime ideals and integral dependence, Bull. Amer. Math. Soc. 52 (1946), 252 – 261. · Zbl 0060.07003
[3] Helmut Hasse, Kurt Hensels entscheidender Anstoss zur Entdeckung des Lokal-Global-Prinzips, J. Reine Angew. Math. 209 (1962), 3 – 4 (German). · Zbl 0199.09804 · doi:10.1515/crll.1962.209.3 · doi.org
[4] W. Krull, Idealtheorie, Ergebnisse der Mathematik und ihrer Grenzgebiete, IV 3, Berlin, 1935. · JFM 61.0113.01
[5] -, Zum Dimensionsbegriff der Idealtheorie (Beiträge zur Arithmetik kommutativer Integritätsbereiche, III), Math. Zeit. vol. 42 (1937) pp. 745-766. · Zbl 0017.14901
[6] Wolfgang Krull, Beiträge zur Arithmetik kommutativer Integritätsbereiche, Math. Z. 43 (1938), no. 1, 768 – 782 (German). · Zbl 0019.14802 · doi:10.1007/BF01181119 · doi.org
[7] -, Dimensionstheorie in Stellenringen, J. Reine Angew. Math. vol. 179 (1938) pp. 204-226.
[8] F. S. Macaulay, The algebraic theory of modular systems, Cambridge Tracts in Mathematics and Mathematical Physics, vol. 19, Cambridge, 1916. · JFM 46.0167.01
[9] Saunders Mac Lane, Subfields and automorphism groups of \?-adic fields, Ann. of Math. (2) 40 (1939), no. 2, 423 – 442. · Zbl 0021.00501 · doi:10.2307/1968931 · doi.org
[10] N. H. McCoy, Remarks on divisors of zero, Amer. Math. Monthly 49 (1942), 286 – 295. · Zbl 0060.07703 · doi:10.2307/2303094 · doi.org
[11] Walther Rückert, Zum Eliminationsproblem der Potenzreihenideale, Math. Ann. 107 (1933), no. 1, 259 – 281 (German). · Zbl 0005.09802 · doi:10.1007/BF01448893 · doi.org
[12] O. Teichmüller, Diskret bewertete perfekte Körper mit unvollkommenen Restklassenkörper, J. Reine Angew. Math. vol. 176 (1937) pp. 141-152. · Zbl 0016.05103
[13] Oscar Zariski, Algebraic varieties over ground fields of characteristic zero, Amer. J. Math. 62 (1940), 187 – 221. · Zbl 0022.30501 · doi:10.2307/2371447 · doi.org
[14] Oscar Zariski, Foundations of a general theory of birational correspondences, Trans. Amer. Math. Soc. 53 (1943), 490 – 542. · Zbl 0061.33004
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.